Cookies?
Library Header Image
LSE Research Online LSE Library Services

Consumption risk and the cross-section of expected returns

Parker, Jonathan A and Julliard, Christian (2005) Consumption risk and the cross-section of expected returns. Journal of Political Economy, 113 (1). pp. 185-222. ISSN 0022-3808

Full text not available from this repository.

Item Type: Article
Official URL: http://www.journals.uchicago.edu/toc/jpe/current
Additional Information: © 2005 University of Chicago Press
Library of Congress subject classification: H Social Sciences > HG Finance
H Social Sciences > HB Economic Theory
Sets: Departments > Accounting and Finance
Departments > Economics
Collections > Economists Online
Rights: http://www.lse.ac.uk/library/usingTheLibrary/academicSupport/OA/depositYourResearch.aspx
Date Deposited: 12 Sep 2008 10:06
URL: http://eprints.lse.ac.uk/16143/

Actions (login required)

Record administration - authorised staff only Record administration - authorised staff only